# SDR ASAA2016122919211

- Difficulty date: December 29, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 16,468 hours, 5,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT SIGN MOUNTED TO CEILING IS MISSING A TRIM COVER ON AFT SIDE. ACFT GROUNDED.  INSTALLED TRIM COVER ON CEILING EMERGENCY EXIT SIGN AS REQUIRED.
